International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 101 | Views: 147 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | Saudi Arabia | Volume 5 Issue 11, November 2016

Some New Characterizations of Spacelike Curves According to Type-2 Bishop Frame in Eculidean 4- Space E_1^4

Fathi Mohamed Daw-Albait Elzaki [2] | Abdoalrahman Salih Abdoalrahman Omer

Abstract: In this study, some characterizations of the Space Curves in Euclidean 4- Space with constant curvatures spanned by subspaces of according to type-2 Bishop Frame were given after we investigated the position vectors of space curve with constant curvatures

Keywords: Euclidean Space, Second type Bishop Frame, Space Curves

Edition: Volume 5 Issue 11, November 2016,

Pages: 1104 - 1109

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait